# SDR 9JLA2022011833918

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 45317
- Aircraft time: 4,740 hours, 3,563 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: DS2607
- Part serial: A30041715
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING POSTFLIGHT CHECKS THAT THE LEFT THRUST REVERSER LATCH BOX ACTUATOR WAS LEAKING. THE MAINTENANCE TEAM REMOVED THE DEFECTIVE PART AND INSTALLED AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
